MathSciNet Relay Station
MathSciNet bibliographic data
MR1709774 (2001b:46107) 46L55 (22D30 46H25 46M20)
an Huef, Astrid; Raeburn, Iain; Williams, Dana P. An equivariant Brauer semigroup and the symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 352 (2000), no. 10, 4759–4787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement